# SDR AALA201804119023

- Difficulty date: February 20, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,713 hours, 23,313 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu Oil Cooler
- Component: Apu, Hnywl, GTCP36300A
- Component part number: 38002784
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A FAINT ODOR, POSSIBLY OIL, DURING CLIMB. ODOR WENT AWAY AND ONCE AGAIN WAS PRESENT DURING DESENT.  ODOR WAS FAINT IN COCKPIT AND STRONGER IN FOWARD GALLEY.  AIRCRAFT WAS GROUNDED.   MAINTENANCE TROUBLESHOT AND FOUND THE SOURCE OF ODOR TO BE THE APU AND PERFORMED JOBCARD 26L00021002.  MAINTENANCE REPLACED APU OIL COOLER IAW CARD 26L31049004.  REPLACED COOLING FAN, IAW MM 49-52-51. REPLACED THE APU TURBINE VENT TUBE PACKING IAW MM 49-91-53, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
